# SDR SWAA2023080475388

- Difficulty date: July 5, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STIFFENER 2 STAB STA 129.50 AT RT HORIZONTAL STABILIZER 2023-431114<[01] TOOL USED P/N NORTEC 600D S/N 60009161631 DUE DATE 31/JAN/24;[02] TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D; SN:210138103; DUE DATE:02-MAY-24;[03] TOOL USED EDDY CURRENT EQUIPMENT PN:NORTEC 600D; SN:210138103; DUE DATE: 02-MAY-24;[04] PERFORMED PERMANENT REPAIR LOCATED ON INSPAR RIB STIFFENER 2 STAB STA 129.50 AT RT HORIZONTAL STABILIZER. I.A.W. B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR LOCATED ON INSPAR RIB STIFFENER 2 STAB STA 129.50 AT RT HORIZONTAL STABILIZER. I.A.W. B737-700 SRM 55-10-09-2R-4 REPAIR 4.  SEE INDIVIDUAL SIGN OFF BELOW  ITEM RII
